# SDR GTIA040196

- Difficulty date: March 5, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR PANEL BETWEEN AFT LAVS, STAINED, CORNER DELAMINATED.  REPAIRED CORNER DELAMINATION.  (M)
